Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 24, 2012, 8:42 PM EDT for 4 counties in Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2012, 8:42 PM EDT (00:42 UTC)
- Expired
- Jun 24, 2012, 9:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Manatee County, FL, Pinellas County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 22 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:59 PM EDT | TSTM WND GST 0 | 2 E Bee Ridge, FL | LARGE TREES REPORTED DOWN IN LAKE SARASOTA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:46 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS52 KTBW 250042
SVRTBW
FLC057-081-103-115-250115-
/O.NEW.KTBW.SV.W.0026.120625T0042Z-120625T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
842 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
MANATEE COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 915 PM EDT.
* AT 832 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PALMA SOLA TO BEE RIDGE...OR ALONG A LINE EXTENDING FROM
PALMETTO TO 8 MILES SOUTHEAST OF SARASOTA...AND MOVING EAST AT 45
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PARRISH...RUSKIN...APOLLO BEACH...LITTLE MANATEE RIVER STATE
PARK...SUN CITY CENTER...MYAKKA CITY...WIMAUMA...MYAKKA HEAD...FORT
LONESOME...DUETTE AND ALAFIA RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.
&&
LAT...LON 2759 8276 2755 8274 2751 8270 2757 8262
2763 8269 2761 8273 2764 8270 2761 8263
2764 8268 2766 8267 2759 8262 2760 8259
2764 8258 2779 8243 2783 8247 2781 8207
2726 8205 2726 8255 2758 8277
TIME...MOT...LOC 0042Z 265DEG 41KT 2753 8252 2728 8231
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:57 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 24, 7:57 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
757 PM EDT SUN JUN 24 2012
.UPDATE...
AFTER COORDINATION WITH THE STORM PREDICTION CENTER WILL BE
UPDATING THE ZONES AND COASTAL PRODUCTS SHORTLY TO INCLUDE
HEADLINES TO INCLUDE NEW TORNADO WATCH NUMBER 423 WHICH WILL
REPLACE TORNADO WATCH 422 AND WILL BE IN EFFECT UNTIL 5 AM EDT
MONDAY MORNING. ZONE AND COASTAL PRODUCTS WILL BE OUT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 302 PM EDT SUN JUN 24 2012/
..TROPICAL STORM WATCH CONTINUES FOR THE NATURE COAST THROUGH PASCO
COUNTY AND TROPICAL STORM WARNING CONTINUES FOR NORTHERN COASTAL
WATERS...
SHORT TERM (TONIGHT-TUESDAY)...
ALL WATCHES...WARNINGS AND ADVISORIES CONTINUE AS IS AT THIS TIME.
PLEASE SEE THE W/W/A SECTION FOR A LISTING OF PRODUCTS AS WELL AS
THE HLS FOR INFORMATION ON TROPICAL STORM DEBBY. THE SHORT TERM
FORECAST IS HIGHLY DEPENDENT UPON DEBBY'S DEVELOPMENT AND
MOVEMENT. AT THIS TIME...DEBBY IS EXPECTED TO CONTINUE SLOWLY
MOVING NORTH OVER THE NE GULF OF MEXICO FOR THE NEXT 24 HOURS.
THIS WILL KEEP PERIODS OF RAIN WITH EMBEDDED THUNDERSTORMS MOVING
OVER THE AREA THROUGH MONDAY. SOME FLOODING IS POSSIBLE WITH
ADDITIONAL HIGH RAINFALL TOTALS TO THE ALREADY SATURATED GROUNDS.
SURGE OF 3-5 FEET WILL BE POSSIBLE ALONG THE LEVY...CITRUS..AND
HERNANDO COUNTY COASTLINES WITH 1-3 FEET POSSIBLE ACROSS THE REST
OF THE AREA. THE HIGHEST SURGE HEIGHTS WILL OCCUR WITH THE HIGH
TIDES...WHICH FOR THIS EVENING IS GENERALLY BETWEEN 5:30 AND 6:30
PM EDT THIS EVENING. SOME OVERWASHING IS ALREADY OCCURRING IN
ANNA MARIA ISLAND. HIGH SURF AND RIP CURRENTS WILL CONTINUE WITH
THE HIGH WINDS...BUILDING SEAS AND A DEEP SW SWELL IN PLACE.
LONG TERM (TUESDAY NIGHT-SATURDAY)...
ONCE AGAIN THE EXTENDED PORTION OF THE FORECAST IS HIGHLY
DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF WHAT IS CURRENTLY
TROPICAL STORM DEBBY. BASED ON A WESTWARD TRACK...THE SUB-TROPICAL
RIDGE WOULD BUILD BACK IN FROM THE EAST RESULTING IN A RETURN TO
MORE TYPICAL AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THE GFS
AND CANADIAN MODELS HAVE DEBBY MOVING THROUGH NORTH FLORIDA THEN
OUT INTO THE ATLANTIC BY WEDNESDAY. THIS WOULD BRING NORTHWEST
WINDS AND DRIER AIR TO OUR REGION BY THURSDAY. FOR NOW...WILL
CONTINUE TO FOLLOW THE MOST LIKELY SCENARIO KEEPING ENOUGH
MOISTURE IN PLACE FOR NEAR-NORMAL RAIN CHANCES EACH AFTERNOON.
ONLY MINOR TWEAKS HAD TO BE MADE TO THE EXTENDED PORTION OF THE
FORECAST WHICH RELIES HEAVILY ON THE ECMWF.
AVIATION...
PREVAILING MVFR CIGS AS BANDS FROM DEBBY MOVE THROUGH WITH RA AND
GUSTY WINDS ALONG WITH TEMPO IFR CONDITIONS THROUGH MUCH OF THIS
EVENING.
MARINE...
THE TROPICAL STORM WARNINGS CONTINUE ACROSS THE NORTHERN WATERS
WITH THE SMALL CRAFT ADVISORY CONTINUING FOR THE REST OF THE
WATERS. SEAS WILL BUILD UP TO 16-18 FEET IN THE WARNING AREAS.
THESE CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY AS TROPICAL
STORM DEBBY SLOWLY DRIFTS NORTH. CONDITIONS ARE THEN EXPECTED TO
IMPROVE THROUGH MID-WEEK ONCE DEBBY MOVES AWAY FROM THE AREA.
FIRE WEATHER...
NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 86 80 90 / 90 80 60 60
FMY 75 86 77 90 / 90 70 60 60
GIF 74 87 77 91 / 90 70 60 60
SRQ 77 87 79 91 / 90 80 60 60
BKV 74 87 76 91 / 90 80 70 60
SPG 77 86 80 90 / 90 80 60 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
FLOOD WATCH THROUGH MONDAY EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
LEE.
GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.
TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM...63/JILLSON
AVIATION...21/JELSEMA
UPDATE...57/MCMICHAELHazardous weather outlook, Jun 24, 5:50 AM EDT, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUN 24 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 550 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE WATERSPOUTS AND THE POSSIBILITY OF TORNADOES. ...FLOOD IMPACT... BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE DURING HIGH TIDES. ...RIP CURRENT IMPACT... THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT. ...WATERSPOUT IMPACT... WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH TROPICAL STORM DEBBY TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE... ESPECIALLY IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK. ...THUNDERSTORM IMPACT... THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF AFTERNOON THUNDERSTORMS EACH DAY. ...FLOOD IMPACT... SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY AND TUESDAY. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY. ...RIP CURRENT IMPACT... STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST. ...WIND AND SEA IMPACT... WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Local storm report, Jun 24, 7:05 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 4 WNW CARROLLWOOD 28.08N 82.55W
06/24/2012 M7.47 INCH HILLSBOROUGH FL COCORAHS
CITRUS PARK SPOTTER REPORTED 7.47 INCHES SINCE MIDNIGHT.
&&
JCMLocal storm report, Jun 24, 7:08 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
708 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLOOD 5 NNE HOLIDAY 28.25N 82.70W
06/24/2012 PASCO FL TRAINED SPOTTER
2-3 FEET OF WATER ON ROADS NEAR ROWAN ROAD AND
MASSACHUSETTS AVE. RAINFALL SINCE MIDNIGHT HAS BEEN 10.5
INCHES.
&&
RKRLocal storm report, Jun 24, 7:22 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
722 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM FLOOD HUDSON 28.36N 82.70W
06/24/2012 PASCO FL AMATEUR RADIO
2 FEET OF WATER INSIDE WAL-MART STORE IN HUDSON, ON U.S.
19. REPORTED TO NWS BY HAM RADIO OPERATOR.
&&
RKRLocal storm report, Jun 24, 7:30 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
730 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
06/24/2012 M47 MPH PINELLAS FL ASOS
WIND GUST OF 41 KNOTS.
&&
OGLESBYLocal storm report, Jun 24, 7:51 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
751 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST MACDILL AIR FORCE BASE 27.85N 82.52W
06/24/2012 M41 MPH HILLSBOROUGH FL AWOS
WIND GUST OF 36 KNOTS.
&&
OGLESBYLocal storm report, Jun 24, 8:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
817 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLOOD LAKE PANASOFFKEE 28.79N 82.13W
06/24/2012 SUMTER FL PUBLIC
E-SPOTTER REPORTED HEAVY FLOODING AROUND LAKE
PANASOFFKEE. 6 PLUS INCHES NEAR CR 461 WEST. 8 PLUS
INCHES OF MOVING WATER IN CR 470 AREA.
&&
RKRThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 30 min |
| Jun 24, 8:05 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Polk | 40 min |
| Jun 24, 8:14 PM EDT | Tornado Warning | TBW | Pinellas | 33 min |
| Jun 24, 8:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee, Manatee, Sarasota | 34 min |
| Jun 24, 8:54 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 8:56 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 9:07 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 38 min |
| Jun 24, 9:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 32 min |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 4 days |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Polk | 13 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 48 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Pasco | 8 days |
| Jun 24, 9:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more | 43 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 25, 1:08 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Polk, Sumter | 3 hr |
| Jun 25, 1:44 AM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 25, 2:32 AM EDT | Special Marine Warning | TBW | 118 min | |
| Jun 25, 2:43 AM EDT | Areal Flood Warning | TBW | Pinellas | 6 hr |
| Jun 25, 3:20 AM EDT | Tornado Warning | TBW | Hillsborough | 5 min |
| Jun 25, 3:50 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 25 min |
| Jun 25, 4:09 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jun 25, 7:17 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Jun 25, 8:00 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 45 min |
| Jun 25, 8:25 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 80 min |
| Jun 25, 8:31 AM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 29 min |
| Jun 25, 9:03 AM EDT | Special Weather Statement | TBW | Lee | 42 min |
| Jun 25, 10:00 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 90 min |
| Jun 25, 10:06 AM EDT | Tornado Warning | TBW | Hardee, Highlands, Polk | 39 min |
| Jun 25, 12:23 PM EDT | River Flood Warning | TBW | Manatee | 34 hr |
| Jun 25, 12:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 25, 1:24 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Sarasota | 36 min |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Hernando, Pasco | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Pasco, Sumter | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus | 31 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus, Levy | 31 hr |
| Jun 25, 6:56 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Hillsborough, Pasco, Pinellas | 24 hr |
| Jun 25, 7:20 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Polk | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.